# SDR AALA202409299362

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 43,051 hours, 18,120 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zoen 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ROTATION FROM LAS, MASTER CAUTION FLT CONT ILLUMINATED. ON THE OVERHEAD PANEL NO FLT CONT LIGHTS ASSOCIATED WERE ILLUMINATED.WITH NO OTHER INFORMATION, QRH PROCEDURE WAS UNABLE TO BE USED. WITH A CALL TO MOC IT WAS DETERMINED THAT THE FAULT WAS UNABLETO BE DIAGNOSED CAUSING A DIVERT TO PHX. MAINTENANCE REPLACED PRESSURE SWITCH S00141.
